RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2008, Volume 16, Number 1, Pages 106–112 (Mi timb64)  

Bijectivity of the skew map in $n$-groups

N. A. Schuchkin

Volgograd State Pedagogical University

Abstract: A number of problems connected with the skew map $h\colon x\to\bar{x}$ in an $n$-group is considered. In this paper some $n$-groups where $h\colon x\to\bar{x}$ and $ ^{(t)}\colon x\to x^{(t)}$ are automorphisms or bijective maps are indicated.

Full text: PDF file (218 kB)
References: PDF file   HTML file
UDC: 512.548
Received: 03.01.2008

Citation: N. A. Schuchkin, “Bijectivity of the skew map in $n$-groups”, Tr. Inst. Mat., 16:1 (2008), 106–112

Citation in format AMSBIB
\Bibitem{Shc08}
\by N.~A.~Schuchkin
\paper Bijectivity of the skew map in $n$-groups
\jour Tr. Inst. Mat.
\yr 2008
\vol 16
\issue 1
\pages 106--112
\mathnet{http://mi.mathnet.ru/timb64}


Linking options:
  • http://mi.mathnet.ru/eng/timb64
  • http://mi.mathnet.ru/eng/timb/v16/i1/p106

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:121
    Full text:93
    References:23

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020